# SDR SWAA2013080518846

- Difficulty date: July 10, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6941473
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"Z" CHANNEL SUPPORT CRACKED BETWEEN BS 500A TO BS 500B, STRINGER 26L.  R&R "Z" CHANNEL IAW SRM & DRAWING.
